# SDR AALA202209275900

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,891 hours, 7,614 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge Pin
- Condition: Migrated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN'S WINDOW ON ESCAPE ROPE COVER UNABLE TO OPEN. MAINTENANCE FOUND THE HINGE PIN MIGRATED AND RE-POSITIONED IT AS REQUIRED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
